<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 6, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 1—39
무한차원 $C^r$ 다양체에 관하여
신룡태
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 1—9
일차연립방정식의 수직해법에 대하여
이우한
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 11—23
군의 생성계에 있어서의 제한된 Burnside 문제에 대하여
박태엽
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 25—29
Iterative solutions of the Dirichlet problem for $\Delta u=bu^{2n}$
Sung Ki Kim
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 31—36
Syntax-directed self-organizing compiler
김영택
Bull. Korean Math. Soc. 1969 Vol. 6, No. 1, 37—39

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd